数学学术杂志传播中心
期刊
会议
图书
作者:Dmitry Dolgopyat , Bassam Fayad , Ilya Vinogradov
来源:[J].Journal de l'École polytechnique — Mathématiques, 2017CEDRAM
摘要:We study the distribution modulo $1$ of the values taken on the integers of $r$ linear forms in $d$ variables with random coefficients. We obtain quenched and annealed central limit theorems for the number of simultaneous hits into shrinking targets of radii $n^{-{r}/{d}}$. By th...
作者:Enrico Arbarello , Andrea Bruno
来源:[J].Journal de l'École polytechnique — Mathématiques, 2017, pp.257-285CEDRAM
摘要:A genus-$g$ du Val curve is a degree-$3g$ plane curve having 8 points of multiplicity $g$, one point of multiplicity $g-1$, and no other singularity. We prove that the corank of the Gauss-Wahl map of a general du Val curve of odd genus ($>11$) is equal to one. This, together with...
作者:Frank Calegari , Toby Gee
来源:[J].Annales de l'institut Fourier(IF 0.527), 2017, Vol.67 (1), pp.267-268CEDRAM
摘要:We explain a serious error in our original paper, which means that the main claimed theorems remain unproved.
作者:Eric A. Carlen
来源:[J].Annales de la faculté des sciences de Toulouse, 2017, Vol.26 (2), pp.319-350CEDRAM
摘要:We develop a general framework for using duality to “transfer” stability results for a functional inequality to its dual inequality. As an application, we prove a stability bound for the Hardy–Littlewood–Sobolev inequality, which is related by duality, and the results p...
作者:Xu Wang
来源:[J].Annales de l'institut Fourier(IF 0.527), 2017, Vol.67 (1), pp.269-313CEDRAM
摘要:We shall give a definition of the curvature operator for a family of weighted Bergman spaces $\lbrace \mathcal{H}_t\rbrace $ associated to a smooth family of smoothly bounded strongly pseudoconvex domains $\lbrace D_t\rbrace $. In order to study the “boundary term” in the cu...
作者:Aminata Keita
来源:[J].Journal de théorie des nombres de Bordeaux, 2017, Vol.29 (1), pp.129-135CEDRAM
摘要:Recently, W. M. Schmidt and L. Summerer developed a new theory called Parametric Geometry of Numbers which approximates the behaviour of the successive minima of a family of convex bodies in $\mathbb{R}^{n}$ related to the problem of simultaneous rational approximation to given r...
作者:Juliusz Brzeziński
来源:[J].Journal de théorie des nombres de Bordeaux, 2017, Vol.29 (1), pp.321-325CEDRAM
摘要:This is a correction to my paper [1]. It corrects a formula in Proposition 2.2. The corrected result says that the number $\iota (n,m)$ of principal left ideals with norm $q^m$ in the Eichler order of level $n$ over a discrete valuation ring $R$ with residue field of cardinality ...
作者:Yoshiyasu Ozeki
来源:[J].Journal de théorie des nombres de Bordeaux, 2017, Vol.29 (1), pp.217-241CEDRAM
摘要:Let $p$ be a prime number and $r\ge 0$ an integer. In this paper, we prove that there exists an anti-equivalence between the category of weak $(\varphi ,\hat{G})$-modules of height $\le r$ and a certain subcategory of the category of Galois stable $\mathbb{Z}_p$-lattices in ...
作者:Felipe Riquelme
来源:[J].Annales de l'institut Fourier(IF 0.527), 2017, Vol.67 (1), pp.23-41CEDRAM
摘要:In this paper we show that there exist smooth dynamical systems defined on noncompact Riemannian manifolds that do not satisfy Ruelle’s inequality between entropy and Lyapunov exponents. More precisely, we construct dynamical systems that look like suspension flows over coun...
作者:Lami Kim , Yoshihiro Tonegawa
来源:[J].Annales de l'institut Fourier(IF 0.527), 2017, Vol.67 (1), pp.43-142CEDRAM
摘要:Suppose that $\Gamma _0\subset \mathbb{R}^{n+1}$ is a closed countably $n$-rectifiable set whose complement $\mathbb{R}^{n+1}\setminus \Gamma _0$ consists of more than one connected component. Assume that the $n$-dimensional Hausdorff measure of $\Gamma _0$ is finite or grows at ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×